# SDR CALA2025022002388

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 79,853 hours, 16,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3176957
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE - R1 DOOR SLIDE LIGHT INOP REPLACED LAMP HOLDER AND INSULATOR AND RELAMPED PER AMM 33-51-04-960-801 CK OK PARTS USED:  25-3351-3-0030,QTY :1
